# SDR AALA202105229007

- Difficulty date: May 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 70,430 hours, 27,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 526
- Condition: No Test
- Location: Emergency Lights
- Part time: 66,701 hours, 29,926 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHT TEST SYSTEM MESSAGE, EMERGENCY POWER SUPPLY UNIT AFT LEFT. INSTALLED EMERGENCY POWER SUPPLY UNIT AND BATTERY (AALA202105249007) AFT LEFT PER AMM 233-51-38.
